MAUDE Adverse Event Report: FERRIS MFG. CORP. POLYMEM SILVER MAX; POLYMEM SILVER MAX DRESSING

FERRIS MFG. CORP. POLYMEM SILVER MAX; POLYMEM SILVER MAX DRESSING
Model Number 1088
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient has a large plantar foot wound and 24 hours post application, the dressing disintegrated in the wound.

Brand Name
POLYMEM SILVER MAX
Common Device Name
POLYMEM SILVER MAX DRESSING
Manufacturer (Section D)
FERRIS MFG. CORP.
5133 northeast parkway
fort worth TX 76106
Manufacturer (Section G)
FERRIS MFG. CORP.
5133 northeast parkway
fort worth TX 76106
Manufacturer Contact
adair claycomb
5133 northeast parkway
fort worth, TX 76106
8179001306
MDR Report Key22930931
Report Number1419520-2025-00002
Device Sequence Number18730490
Product Code FRO
UDI-Device Identifier10735471010889
UDI-Public(01)10735471010889
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1088
Device Catalogue Number1088
Device Lot Number10025A1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown